# SDR UALA2013012900548

- Difficulty date: January 28, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 93,241 hours, 14,745 cycles
- Engine: Pwa PW4060
- Engine time: 66,674 hours, 7,752 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SILENT SURGE CHECKS.  ECM DETECTED A 'SILENT' SURGE AT OR NEAR TOP OF DESCENT AT LOW POWER ON FLT 959-28.  ECM DOES NOT SHOW ANY PARAMETER SHIFTS BEFORE THE SURGE.  THIS IS THE SECOND SURGE WITHIN A WEEK.
